# SDR DLM88100712

- Difficulty date: March 18, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 47,089 hours, 34,536 cycles
- Engine: Pwa JT8D219
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Condition: Hot
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL SMELL IN CABIN AND COCKPIT. NO VISUAL INDICATIONS OF FIRE. REPORT AFT UPPER/SIDEWALL LIGHT SWITCH EXTREMELY HOT TO TOUCH.  C/W OP 5088 PNEUMATIC DIST CABIN SMOKE/ODOR T/S.  C/W OP 5090 ALTERNATE DUCT BURNOUT. C/W OP 7904 REPLACED WATER SEPARATOR COALESCER BAGS.  ACFT OK FOR SERVICE.
